# SDR CA140827007

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,935 hours
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Misinstalled
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE WHEEL REPLACEMENT THE WHEEL BEARING WAS FOUND WELDED TO THE AXLE. THE RESULT OF AN POSSIBLE UNREPORTED/UNKNOWN LIGHTNING STRIKE. THE AXLE ASSY/PISTON MLG WAS REPLACED AND ACTION PLAN FOLLOWED TO CHECK FOR ANY RELATED DAMAGE. NO EXTRA DAMAGE WAS FOUND AND THE AIRCRAFT WAS REPAIRED AND RELEASED FOR SERVICE.
